# SDR COMA0560080

- Difficulty date: January 21, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 8,888 hours, 7,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 59465
- Condition: Unreliable
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5290 ROW 10 EMERGENCY LIGHT IS INOP.  SECURED LOOSE WIRE CONNECTION AT ROW 10.
